# SDR SWAA2023081781201

- Difficulty date: July 21, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT AFT CABIN BS927+14 BL0 WL208. MARKED.<[01] CLEANED 'MARKED' AREA IAW AMM 20-10-34-110-802; REQUESTING NDI TO VERIFY ENDS ON CRACK;[02] HFEC INSPECTED SUSPECTED CRACK AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. .3' CRACK NOTED WITHIN AREA. MARKED LOCATION. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[03] REMOVED INTERCOSTAL ANGLE AT AFT CABIN BS927+14 BL0 WL208 IAW SRM 51-40-02;[04] THE DAMAGE ON INTERCOSTAL AT AFT CABIN BS927+14 BL0 WL208 FOUND TO BE OUT LIMITS AND SO PART REPAIRABLE BY REMPLACEMENT IAW SRM 51-10-02 STEP. 9;[05] LOCATED AND DRILLED NEW ANGLE INTERCOSTAL P/N147A5430U1 LOT 1507239-1 IAW SRM 51-40-05 AND DWG 147A5400. OK TO INSTALL;[06] VERIFIED CORRECTION ACTION ITEM 5; LOCATED AND DRILLED OK TO INSTALL GIVEN.;[07] INSTALLED INTERCOSTAL AT AFT CABIN BS927+14 BL0 WL208. P/N147A5430U1 LOT 1507239-1 IAW SRM 51-40-02 AND DWG 147A5400;[08] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 7.;[09] TASK COMPLETED AND VERIFIED MEASUREMENT TABLE.
